# SDR ASAA2018020923491

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 602 hours, 173 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Bleed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIR BLEED CLASS 2 MESSAGE.  ACFT GROUNDED.  PERFORMED A BITE TEST ON BMC 1 & BMC 2.  NO FAULTS, TESTED OK IAW AMM 36-11-00-740-804-A.
